My eyes do not focus together, I can't look too the left without my right eye look going to the top left....
Posted by An_258736
My eyes do not focus together, I can't look too the left without my right eye look going to the top left. It's becoming frustrating not having the freedom too look to my left. Is their a way too treat it for the mean time until I get the chance too see my eye doctor ?View Thread
Hello, i recently went on a vacation trip with my family, and i got sand in my eye. Didnt notice it, till next morning. Started rubbing it( thought it was just eye boogers). Didnt get out, and is extremely painful. Tried putting water,( at least 2 hours) and it didnt work. Now, I cant go to sleep. Help?View Thread
I am not a model diabetic by any stretch of the imagination but my a1C has been pretty rock solid between 7.1 & 7.5 with insulin pump therapy. Because I have demonstrated a knack for dropping from say, 150 mg/dl to oh, I don't know, 16 (actual reading), in the span of 20 minutes, resulting in my backing into our neighbor's garage, my endo prefers I run a little high. My a1C before that excursion was a svelte 6.5. "A little too tight, I think," he said later.
Having shared that little background, here's what's happening. A couple of weeks ago, one or two floaters in my left eye turned into basically an eyeball filling with blood, which resulted in almost total blindness. My DO said I would need surgery to correct it so I opted for ASAP, which turned out to be a good thing because the bleeding was worse than he first thought.
Anyway, the surgery went off pretty much without a hitch and, in the last 8 days, I've regained close to 90% of my vision in that eye, thank God &/for Dr. Patel. The problem is that my blood sugar has gone ballistic. I was 98% inactive the first 2-3 days after the surgery so I expected it to run a little higher than usual but it didn't stop there.
I'm using the following drops twice a day: Timolol Maleate Ophthalmic Solution 0.5% Atropine Sulphate Ophthalmic 1%
And this drop 4x daily: Neomycin and Polymyxin B Sulfates and Dexamethasone Ophthalmic Suspension
Those are the only medications that I've added, other than a few Tylenol over the first couple days after the surgery. Following are a sampling of my testing. Just FYI, my normal basal rate requires 26.6 units of Novolog per day. My carb ratio is 40:1
8/4 Total Novolog taken via pump and injection: 77 units 7 am - 461; 8:30 am - 591; 1 pm - 388; 7 pm - 600+
8/6 Total insulin taken 106 units 2 am - 600+; 3 am - 600+; 5:15 am - 600+; 9 am - 45; 1 pm - 364
8/8 Total insulin taken 98 units 10 am - 473; Noon - 531; 4 pm - 215; 7 pm - 171; 9 pm - 578
I'm normally high in the mornings despite numerous attempts to counteract the syndrome but I am seldom over 250. About 180-210 is the norm. I check 6-8 times per day and, as I said, my a1C reflects an average of 155-170 and it's pretty much set in stone, or has been for the last year. Until now.
I could not find anything on the 'Net that mentioned any such side effects of these medications but that doesn't mean they don't affect blood glucose. Either that or after 35+ years I coincidentally developed a strong resistance to insulin.
I'm running my basal at 150% 24/7 and still having to take injections for 300+ results though my activity level is almost completely back to normal. I just can't bend over deeply or lift more than a couple of pounds until my DO says it's OK. I'm back to walking the dog every day for 30-40 minutes, etc.
I'd appreciate any help anyone can give on my challenge.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.